# SDR A6WA201140801

- Difficulty date: August 8, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HALF MOUNTED FUSELAGE HAS SEVERAL GOUGES.  BLENDED GOUGES ON PAX DOOR HINGE HALF OF FUSELAGE IAW SRM 51-12-00 FOUND TO BE WITHIN LIMITS IAW REO 601R-53-21-814.
